| Model Number |
500400001500 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es, the drawer was reported to be repeatedly failing.Attempts to recover the drawer using the recover storage space function were unsuccessful, and the system displayed a requires maintenance message.The only successful method of recovery was manually unlocking the drawer with keys and accessing it from the rear of the unit.Additionally, the affected accessible drawer remained locked even during a procedure, preventing normal operation.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported due to this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 26-sep-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system had a drawer failure.A field service engineer (fse) attended the site for a report that drawer 2.2 was failing intermittently, approximately twice per week.The fse was unable to reproduce the issue and found no active faults with the device.As a preventive measure, the hall sensor bracket was adjusted to improve drawer sensing reliability.Final testing confirmed normal operation, and the device was returned to service in good working condition.The system functioned as intended after the field service engineer repaired the device.